6 Publications

Mark all

[6]
2014 | Working Paper | PUB-ID: 2675321
Optimal consumption and portfolio choice with ambiguity
Lin Q, Riedel F (2014) Center for Mathematical Economics Working Papers; 497.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[5]
2013 | Journal Article | PUB-ID: 2682878
Some properties of stochastic differential equations driven by the G-Brownian motion
Lin Q (2013)
Acta Mathematica Sinica, English Series 29(5): 923-942.
PUB | DOI | WoS
 
[4]
2013 | Journal Article | PUB-ID: 2642149
Nash equilibrium payoffs for stochastic differential games with reflection
Lin Q (2013)
ESAIM: Control, Optimisation and Calculus of Variations 19(4): 1189-1208.
PUB | DOI | WoS | arXiv
 
[3]
2013 | Journal Article | PUB-ID: 2635468
General Martingale Characterization of G-Brownian Motion
Lin Q (2013)
Stochastic Analysis And Applications 31(6): 1024-1048.
PUB | DOI | WoS
 
[2]
2013 | Journal Article | PUB-ID: 2584551
Differentiability of stochastic differential equations driven by the G-Brownian motion
Lin Q (2013)
Science China Mathematics 56(5): 1087-1107.
PUB | DOI | WoS
 
[1]
2013 | Journal Article | PUB-ID: 2548344
Local time and Tanaka formula for the G-Brownian motion
Lin Q (2013)
Journal Of Mathematical Analysis And Applications 398(1): 315-334.
PUB | DOI | WoS | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed

6 Data Publications

Mark all

[6]
2014 | Working Paper | PUB-ID: 2675321
Optimal consumption and portfolio choice with ambiguity
Lin Q, Riedel F (2014) Center for Mathematical Economics Working Papers; 497.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[5]
2013 | Journal Article | PUB-ID: 2682878
Some properties of stochastic differential equations driven by the G-Brownian motion
Lin Q (2013)
Acta Mathematica Sinica, English Series 29(5): 923-942.
PUB | DOI | WoS
 
[4]
2013 | Journal Article | PUB-ID: 2642149
Nash equilibrium payoffs for stochastic differential games with reflection
Lin Q (2013)
ESAIM: Control, Optimisation and Calculus of Variations 19(4): 1189-1208.
PUB | DOI | WoS | arXiv
 
[3]
2013 | Journal Article | PUB-ID: 2635468
General Martingale Characterization of G-Brownian Motion
Lin Q (2013)
Stochastic Analysis And Applications 31(6): 1024-1048.
PUB | DOI | WoS
 
[2]
2013 | Journal Article | PUB-ID: 2584551
Differentiability of stochastic differential equations driven by the G-Brownian motion
Lin Q (2013)
Science China Mathematics 56(5): 1087-1107.
PUB | DOI | WoS
 
[1]
2013 | Journal Article | PUB-ID: 2548344
Local time and Tanaka formula for the G-Brownian motion
Lin Q (2013)
Journal Of Mathematical Analysis And Applications 398(1): 315-334.
PUB | DOI | WoS | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed